Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 159, NWS Norman, OK

April 19, 2012Grady County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 19, 2012, 8:48 PM CDT for Grady County, McClain County, Oklahoma. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2012, 8:48 PM CDT (01:48 UTC)
Expired
Apr 19, 2012, 9:30 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 37 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:09 PM CDTHAIL 17 S Blanchard, OKNEARLY COVERING ROAD
Apr 19, 9:22 PM CDTHAIL 1.25Washington, OK
Apr 19, 9:29 PM CDTHAIL 1.55 W Purcell, OKHALF-DOLLAR TO PING PONG SIZE HAIL
Apr 19, 9:34 PM CDTHAIL 13 W Purcell, OK
Apr 19, 9:39 PM CDTHAIL 1.75Purcell, OK
Apr 19, 9:40 PM CDTHAIL 1.25Purcell, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:38 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.8 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WUUS54 KOUN 200148
SVROUN
OKC051-087-200230-
/O.NEW.KOUN.SV.W.0159.120420T0148Z-120420T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT THU APR 19 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL GRADY COUNTY IN SOUTH CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN SOUTH CENTRAL OKLAHOMA...

* UNTIL 930 PM CDT

* AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
  TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED NEAR TABLER...MOVING EAST AT 40 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PURCELL...BLANCHARD...GOLDSBY...WASHINGTON...COLE...DIBBLE...
  MIDDLEBERG...
  TABLER AND CRINER. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 87 AND 105.
 INTERSTATE 44 BETWEEN MILE MARKERS 88 AND 91.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3492 9732 3499 9787 3514 9785 3517 9745
      3510 9740 3509 9740 3507 9736
TIME...MOT...LOC 0144Z 269DEG 33KT 3506 9779 

$$

30
2 follow-up statements
333 
WWUS54 KOUN 200208
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT THU APR 19 2012

OKC051-200240-
/O.CAN.KOUN.SV.W.0159.000000T0000Z-120420T0230Z/
GRADY OK-
908 PM CDT THU APR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRADY COUNTY 
IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3498 9737 3501 9767 3516 9767 3517 9745
      3509 9740 3507 9736 3499 9734
TIME...MOT...LOC 0207Z 269DEG 33KT 3506 9755 

$$

OKC087-200230-
/O.CON.KOUN.SV.W.0159.000000T0000Z-120420T0230Z/
MCCLAIN OK-
908 PM CDT THU APR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM 
CDT FOR MCCLAIN COUNTY...

AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
COLE...MOVING EAST AT 40 MPH. 

LOCATIONS IMPACTED INCLUDE...
PURCELL...BLANCHARD...GOLDSBY...WASHINGTON...COLE AND DIBBLE. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 91 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3498 9737 3501 9767 3516 9767 3517 9745
      3509 9740 3507 9736 3499 9734
TIME...MOT...LOC 0206Z 269DEG 33KT 3506 9755 

$$

30
109 
WWUS54 KOUN 200228
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CDT THU APR 19 2012

OKC087-200240-
/O.EXP.KOUN.SV.W.0159.000000T0000Z-120420T0230Z/
MCCLAIN OK-
928 PM CDT THU APR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR MCCLAIN COUNTY WILL EXPIRE 
AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO 
LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3498 9737 3501 9767 3516 9767 3517 9745
      3509 9740 3507 9736 3499 9734
TIME...MOT...LOC 0228Z 269DEG 33KT 3506 9755 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:30 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 19, 5:30 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT THU APR 19 2012

.AVIATION...
COLD FRONT ACROSS WESTERN OKLAHOMA SOUTHWARD INTO WEST TEXAS WILL BE A FOCUS
FOR THUNDERSTORM DEVELOPMENT THIS EVENING WITH ADDITIONAL SHWR/TSTM ACTIVITY
POSSIBLE ACROSS MAINLY SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS OVERNIGHT.
FRONT WILL CONTINUE TO PUSH THROUGH THE AREA OVERNIGHT. EXPECT TO SEE STRONG...
GUSTY NORTH WINDS LINGER THROUGH MUCH OF THE DAY ON FRIDAY... BUT DRY
WITH VFR CEILINGS BY 15Z.

30

&&

.PREV DISCUSSION... /ISSUED 254 PM CDT THU APR 19 2012/

.DISCUSSION...
COLD FRONT THAT HAS MOVED THROUGH NORTHWEST PORTIONS OF THE FA WILL
CONTINUE TO MOVE ACROSS THE REGION TONIGHT INTO FRIDAY MORNING. A
DRYLINE ALSO EXTENDS SOUTH JUST WEST OF THE FA THIS AFTERNOON.
SHOWERS AND THUNDERSTORMS COULD DEVELOP NEAR THE DRYLINE AND FRONT
IN SOUTHWEST PORTIONS OF THE FA LATE AFTERNOON/EARLY EVENING.
SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP DOWN THE COLD
FRONT AFFECTING PORTIONS OF CENTRAL AND SOUTHERN OK. OTHER SHOWERS
AND THUNDERSTORMS COULD DEVELOP TO THE WEST OF THE FA AND MOVE INTO
THE REGION OVERNIGHT AS AN UPPER WAVE MOVES ACROSS THE PLAINS.
INSTABILITY AND WIND SHEAR MAY BE SUFFICIENT FOR SOME OF THE STORMS
TO BECOME SEVERE LATE THIS AFTERNOON/EVENING WITH LARGE HAIL AND
WINDS BEING THE MAIN CONCERN.

COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT LEADING
TO A COUPLE OF COOL DAYS ACROSS THE FA. MODELS SHOW THE REGION BEING
INFLUENCED BY AN UPPER RIDGE THROUGH TO AT LEAST THE MIDDLE OF NEXT
WEEK WITH SOUTHERLY WINDS AND WARM TEMPERATURES RETURNING TO THE
FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  66  43  71 /  60  20  10  10
HOBART OK         52  69  43  73 /  40  20   0  10
WICHITA FALLS TX  56  72  45  71 /  50  30   0  10
GAGE OK           47  69  40  77 /  40  10   0  10
PONCA CITY OK     49  65  40  72 /  60  10  10  10
DURANT OK         57  65  46  70 /  70  60  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/25
Hazardous weather outlook, Apr 19, 4:35 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CDT THU APR 19 2012

OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
435 PM CDT THU APR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
MAINLY ALONG AND EAST OF A LINE FROM MEDFORD... TO WATONGA... TO HOBART...
TO ALTUS AND INCLUDING ALL OF WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 6 PM
THROUGH 1 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 6 PM
UNTIL 1 AM.

DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE WESTERN HALF OF OKLAHOMA AND FAR WESTERN
PORTIONS OF NORTH TEXAS BY SUNSET TODAY...CONTINUING ITS PROGRESS SOUTH
AND EAST THIS EVENING. THUNDERSTORMS ARE LIKELY TO DEVELOP ALONG AND NEAR
THE FRONT EARLY THIS EVENING WHEN COOLER AIR ALOFT ARRIVES WITH AN
UPPER LEVEL TROUGH.

A SURFACE LOW IS EXPECTED TO DEVELOP ON THE FRONT ACROSS SOUTHWEST OKLAHOMA
OR WESTERN NORTH TEXAS LATE THIS AFTERNOON. AS THIS OCCURS DIRECTIONAL
WIND SHEAR WILL INCREASE NEAR THE SURFACE LOW AS STRONGER MID LEVEL WINDS
FROM THE WEST ARRIVE THIS EVENING. SUPERCELL THUNDERSTORMS... CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS... MAY DEVELOP BEFORE
SUNSET NORTHEAST OF THIS SURFACE LOW FROM NEAR WICHITA FALLS TO
LAWTON TO CHICKASHA.

PROBABILITY TABLE...VALID THROUGH 700 AM CDT FRIDAY APR 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
			  NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL END IN SOUTHEAST OKLAHOMA BY MID-DAY FRIDAY.
NONE ARE EXPECTED TO BE SEVERE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5
AM FRIDAY.

In the hours before

Special weather statement, Apr 19, 8:01 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT THU APR 19 2012

OKZ019-025-200130-
LOGAN OK-OKLAHOMA OK-
801 PM CDT THU APR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN OKLAHOMA COUNTIES UNTIL 830 PM CDT...

AT 757 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARCADIA...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LOCATIONS IMPACTED INCLUDE...
LUTHER AND ARCADIA.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3581 9716 3561 9715 3567 9736 3585 9736
TIME...MOT...LOC 0057Z 277DEG 28KT 3576 9733

30
Local storm report, Apr 19, 8:07 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT THU APR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             11 N GRACEMONT          35.35N 98.26W
04/19/2012  E2.50 INCH       CADDO              OK   STORM CHASER

&&

DW
Local storm report, Apr 19, 8:19 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT THU APR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             2 N VERDEN              35.11N 98.09W
04/19/2012  E1.00 INCH       GRADY              OK   TRAINED SPOTTER

            NICKEL TO QUARTER HAIL

&&

DW
Special weather statement, Apr 19, 8:31 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT THU APR 19 2012

OKZ019-020-023>027-200200-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-CADDO OK-PAYNE OK-GRADY OK-
CANADIAN OK-
831 PM CDT THU APR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...LINCOLN...OKLAHOMA...
NORTHEASTERN CADDO...SOUTH CENTRAL PAYNE...NORTHWESTERN GRADY AND
CANADIAN COUNTIES UNTIL 900 PM CDT...

AT 827 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM AGRA TO LUTHER TO THE VILLAGE TO COGAR...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...YUKON...BETHANY...
MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...NICHOLS HILLS...
SPENCER...JONES...NICOMA PARK...UNION CITY...WELLSTON...CARNEY...
LUTHER...TRYON AND AGRA.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3596 9661 3540 9728 3534 9820 3598 9717
TIME...MOT...LOC 0127Z 258DEG 23KT 3594 9686 3576 9718 3559 9761
3536 9810

30
Local storm report, Apr 19, 8:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT THU APR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             3 NE VERDEN             35.11N 98.05W
04/19/2012  E1.00 INCH       GRADY              OK   TRAINED SPOTTER

            HAIL COVERING ROADWAY

0829 PM     HAIL             MARLOW                  34.64N 97.96W
04/19/2012  E1.75 INCH       STEPHENS           OK   AMATEUR RADIO

            NORTH SIDE OF MARLOW

&&

DW
Local storm report, Apr 19, 8:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT THU APR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             9 W AMBER               35.16N 98.04W
04/19/2012  E1.75 INCH       GRADY              OK   EMERGENCY MNGR

            4W OF HWY 81 ON CR 1290

0839 PM     HAIL             MARLOW                  34.64N 97.96W
04/19/2012  E1.75 INCH       STEPHENS           OK   EMERGENCY MNGR

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:17 PM CDTSpecial Weather StatementOUNComanche28 min
Apr 19, 7:23 PM CDTSpecial Weather StatementOUNCaddo37 min
Apr 19, 7:31 PM CDTSevere Thunderstorm WarningOUNCaddo59 min
Apr 19, 7:35 PM CDTSpecial Weather StatementOUNComanche25 min
Apr 19, 7:56 PM CDTSpecial Weather StatementOUNGrady34 min
Apr 19, 8:01 PM CDTSpecial Weather StatementOUNOklahoma29 min
Apr 19, 8:11 PM CDTSevere Thunderstorm WarningOUNGrady, McClain49 min
Apr 19, 8:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens27 min
Apr 19, 8:31 PM CDTSpecial Weather StatementOUNOklahoma29 min
Apr 19, 9:03 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma27 min
Apr 19, 9:06 PM CDTSpecial Weather StatementOUNGrady24 min
Apr 19, 9:12 PM CDTSpecial Weather StatementOUNGarvin33 min
Apr 19, 9:20 PM CDTSpecial Weather StatementOUNLincoln25 min
Apr 19, 9:33 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain42 min
Apr 19, 9:53 PM CDTSpecial Weather StatementOUNCaddo, Oklahoma37 min
Apr 19, 9:59 PM CDTSevere Thunderstorm WarningOUNPontotoc, Pottawatomie, Seminole17 min
Apr 19, 10:08 PM CDTSpecial Weather StatementOUNPottawatomie37 min
Apr 19, 10:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady52 min
Apr 19, 10:31 PM CDTSpecial Weather StatementOUNKiowa29 min
Apr 19, 10:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman49 min
Apr 19, 10:56 PM CDTSevere Thunderstorm WarningOUNTillman25 min
Apr 19, 11:10 PM CDTSpecial Weather StatementOUNPontotoc35 min
Apr 19, 11:25 PM CDTSpecial Weather StatementOUNMcClain35 min
Apr 19, 11:42 PM CDTSpecial Weather StatementOUNHughes33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.